# SDR AALA202307172474

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 25,693 hours, 10,427 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE DAMAGED ON RIGHT FORWARD OVER WING EMERGENCY EXIT DOOR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
